Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

General position theorems for generalized manifolds


Author: J. L. Bryant
Journal: Proc. Amer. Math. Soc. 98 (1986), 667-670
MSC: Primary 57P05; Secondary 57N75, 57Q65
DOI: https://doi.org/10.1090/S0002-9939-1986-0861772-8
MathSciNet review: 861772
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is an open question as to whether a generalized $ n$-manifold, $ n \geqslant 5$, that satisfies the disjoint disks property is a topological manifold. In this paper it is shown that any such space $ X$ satisfies general position properties for maps of polyhedra into $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57P05, 57N75, 57Q65

Retrieve articles in all journals with MSC: 57P05, 57N75, 57Q65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861772-8
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society